Sieving rational points on varieties

T.D. Browning, D. Loughran, Transactions of the American Mathematical Society 371 (2019) 5757–5785.

Journal Article | Published | English
Author
;
Department
Abstract
An upper bound sieve for rational points on suitable varieties isdeveloped, together with applications tocounting rational points in thin sets,to local solubility in families, and to the notion of “friable” rational pointswith respect to divisors. In the special case of quadrics, sharper estimates areobtained by developing a version of the Selberg sieve for rational points.
Publishing Year
Date Published
2019-04-15
Journal Title
Transactions of the American Mathematical Society
Volume
371
Issue
8
Page
5757-5785
ISSN
eISSN
IST-REx-ID

Cite this

Browning TD, Loughran D. Sieving rational points on varieties. Transactions of the American Mathematical Society. 2019;371(8):5757-5785.
Browning, T. D., & Loughran, D. (2019). Sieving rational points on varieties. Transactions of the American Mathematical Society, 371(8), 5757–5785.
Browning, Timothy D, and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society 371, no. 8 (2019): 5757–85.
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8, pp. 5757–5785, 2019.
Browning TD, Loughran D. 2019. Sieving rational points on varieties. Transactions of the American Mathematical Society. 371(8), 5757–5785.
Browning, Timothy D., and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society, vol. 371, no. 8, American Mathematical Society, 2019, pp. 5757–85.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1705.01999

Search this title in

Google Scholar